# SDR FDEA201202120563

- Difficulty date: February 12, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 74,330 hours, 26,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 755
- Part time: 74,330 hours, 26,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 755 AT LBL 47.5 HAS CHIPPED LOBES.  REMOVED AND REPLACED MAIN DECK SEAT TRACK BETWEEN BS 725 TO 765 AT LBL 47.5    IAW SRM 51-31-01 AND SRM 53-70-00, FIG. 1, REPAIR CLASSIFIED AS MAJOR.
